# SDR SIMA20150720005

- Difficulty date: July 20, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 34,684 hours, 31,105 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31641
- Part serial: 00250157P
- Condition: Blown
- Location: Landing Gear
- Stage of operation: IN
- How discovered: O
- Nature of condition: S
- Precautionary procedure: B

## Discrepancy

NUMBER 2 LT INBD BLOWN ON TAKEOFF, CONTROL REPORTED ENROUTE DID NUMEROUS ACFT DAMAGE.  LANDING GEAR TIRE TREAD FAILURE IAW AMM 5-50-15 IAW LOG PAGE 3892894, 3892895, 3892896, 3892897 & 3892898 FOR DISCREPANCIES OF DAMAGE FOUND.  COMPLIED WITH LG TIRE TREAD FAILURE INSPECTION & CHECK IAW AMM 05-50-15, SEE LOG PAGE 3892895 ALSO.  COMPLIED WITH ETN-GN-32-009 THROWN TIRE TREAD ETN.  R & R NR 2 MLG TIRE ASSEMBLY IAW WC 32-700-11. COMPLIED WITH CARBON BRAKE INSPECTION IAW WC 32-700-18.
